# SDR SWAA2022020422138

- Difficulty date: November 16, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Upper Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PREVIOUS OPERATOR RECORDS INDICATE PRESENCE OF 3 DENTS AND 2 BLENDS ON THE CROWN OF THE AIRCRAFT AT STA 259.5 TO STA 268.5 BETWEEN S-2L AND S-3L. BOEING MESSAGE ARG-ARG-17-0153 AND ARG-ARG-16-0147 INDICATE PERMANENT REPAIR IS STILL REQUIRED REF REPAIR RECORD #90 TECH ADVICE REQUEST NBR 3330 / REMOVED DAMAGE AT BS 259.5 BETWEEN STR 2 AND 3 L/H. FABRICATED AND INSTALLED A PERMANENT REPAIR PER ATS ER 17-05154 REV A AND SWA EA 1-753-32066 REV 2
